# SDR GUUA08300601

- Difficulty date: August 30, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7756355
- Part serial: 8711040
- Condition: Odor
- Part time: 15,394 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT:9265 PBI/MHH DURING FLIGHT SMELLED BURNING IN THE AIRCRAFT.  DIVERTED TO FPO LANDED WITHOUT INCIDENT.  FOUND ACM BLOWING FULL HOT CAUSING AIR CONDITION DUCTS AND PLASTIC VENTS TO EMIT BURNING SMELL FROM UNDER FLOOR VENTS.  REPLACED ACM OPERATIONAL CHECK NORMAL.
